# SDR TSAA0133143

- Difficulty date: October 20, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000629
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED AFT SERVICE DOOR EMERGENCY LIGHT ASSEMBLY DUE TO INOPERATIVE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
